# SDR DALA2016052604154

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 71,240 hours, 53,809 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, CREW NOTED DEGRADED BRAKING ACTION WITH NORMAL BRAKE APPLICATION.  FULL BRAKE PEDAL APPLICATION RESULTED IN PARTIAL BRAKING FORCE ACCORDING TO THE FLIGHT CREW.  OBSERVED BRAKE TEMPS WERE NOT BALANCED BUT NO ASSOCIATED WARNINGS ON THE EOAP .  MAINTENANCE CHECKED ANTI-SKID FUNCTION WITH NO FINDINGS BUT REPLACED THE ANTI-SKID CONTROL UNIT. FUNCTIONAL CHECKS WERE GOOD.
